PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995-1996 | 117 | 1 | 57-72
Tytuł artykułu

A convolution operation for a distributional Hankel transformation

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We investigate the Hankel transformation and the Hankel convolution on new spaces of generalized functions.
Czasopismo
Rocznik
Tom
117
Numer
1
Strony
57-72
Opis fizyczny
Daty
wydano
1995
otrzymano
1995-01-27
poprawiono
1995-05-09
Twórcy
  • Departamento de Análisis Matemático, Universidad de la Laguna, 38271 La Laguna, Islas Canarias, Spain, jbetancor@ull.es
  • Departamento de Análisis Matemático, Universidad de la Laguna, 38271 La Laguna, Islas Canarias, Spain
Bibliografia
  • [BM1] J. J. Betancor and I. Marrero, Multipliers of Hankel transformable generalized functions, Comment. Math. Univ. Carolin. 33 (1992), 389-401.
  • [BM2] J. J. Betancor and I. Marrero, The Hankel convolution and the Zemanian spaces $β _μ$ and $β'_μ$, Math. Nachr. 160 (1993), 277-298.
  • [BM3] J. J. Betancor and I. Marrero, Structure and convergence in certain spaces of distributions and the generalized Hankel convolution, Math. Japon. 160 (1993), 1141-1155.
  • [BM4] J. J. Betancor and I. Marrero, Some properties of Hankel convolution operators, Canad. Math. Bull. 36 (1993), 398-406.
  • [DP] L. S. Dube and J. N. Pandey, On the Hankel transform of distributions, Tôhoku Math. J. 27 (1975), 337-354.
  • [GN1] B. J. González and E. R. Negrin, Convolution over the spaces $S_k'$, J. Math. Anal. Appl. 190 (1995), 829-843.
  • [GN2] B. J. González and E. R. Negrin, Fourier transform over the spaces $S_k'$, ibid. 194 (1995), 780-798.
  • [H] D. T. Haimo, Integral equations associated with Hankel convolutions, Trans. Amer. Math. Soc. 116 (1965), 330-375.
  • [Hi] I. I. Hirschman, Jr., Variation diminishing Hankel transforms, J. Anal. Math. 8 (1960/61), 307-336.
  • [KL] E. L. Koh and C. K. Li, The complex Hankel transformation on $M_μ'$, Congr. Numer. 87 (1992), 145-151.
  • [KZ] E. L. Koh and A. H. Zemanian, The complex Hankel and I-transformations of generalized functions, SIAM J. Appl. Math. 16 (1968), 945-957.
  • [S] A. M. Sánchez, La transformación integral generalizada de Hankel-Schwartz, Ph.D. Thesis, Dep. Análisis Matemático, Universidad de La Laguna, 1987.
  • [W] G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, London, 1958.
  • [Z1] A. H. Zemanian, The distributional Hankel transformation, SIAM J. Appl. Math. 14 (1966), 561-576.
  • [Z2] A. H. Zemanian, The Hankel transformation of certain distributions of rapid growth, ibid., 678-690.
  • [Z3] A. H. Zemanian, Generalized Integral Transformations, Interscience, New York, 1968.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv117i1p57bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.